MathSciNet Relay Station
MathSciNet bibliographic data
MR1165050 (94d:47056) 47H10 (47H09 47H15)
Chidume, C. E. Approximation of fixed points of strongly pseudocontractive mappings. Proc. Amer. Math. Soc. 120 (1994), no. 2, 545–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement